# SDR ASAA1047386

- Difficulty date: February 9, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 56,991 hours, 32,346 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 655828054
- Condition: Cracked
- Location: Bs 360 S8l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME IS CRACKED AROUND FASTENER HOLE JUST ABOVE STR 8L AT BS 360. CUTOUT CRACK AND REPAIRED WITH DOUBLERS.
